# SDR SWIA201335811

- Difficulty date: December 17, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 14,523 hours, 8,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FOUND BENT & CRACKED ON INNER DOOR SKIN UNDER ACCESS PANEL 832AL.  C-CHECK REPAIRED PAX DOOR INNER SKIN UNDER PANEL 832 AL IAW STS EA.
